Corrections to allometric equations and plant tissue chemistry for Hubbard Brook Experimental Forest

TitleCorrections to allometric equations and plant tissue chemistry for Hubbard Brook Experimental Forest
Publication TypeJournal Article
Year of Publication1994
AuthorsSiccama, TG, Hamburg, SP, Arthur, MA, Yanai, RD, Bormann, FH, Likens, GE
JournalEcology
Volume75
Issue1
Pagination246-248
Accession NumberHBR.94-23
Short TitleCorrections to allometric equations and plant tissue chemistry for Hubbard Brook Experimental Forest